Levaquin, on the other hand, is causing me some problems. I just finished taking a 10-day course, and didn't really realize until I swallowed the last pill -- and then found your web site and email list -- that my severe knee and joint pain was an adverse reaction to the drug.
Getting up and down from chairs and car seats is difficult. I can only hope that it subsides.
I also am experiencing numbness and tingling in my extremities. This is similar to -- but worse this time than -- a reaction I had 7 years ago to Orudis. One doctor told me at that time that I couldn't possibly be having a reaction to it, but a neurologist I consulted said, "Yep, it's one of the known -- although rare -- side effects, and didn't question it.
He said it would take 6 months to a year for the nerves to regenerate from the damage of about a week's worth of medication! And the tingling/numbness is worse with Levaquin. I'm thankful to have stumbled upon this site
Last Updated 7/09/04